# SDR SCNA20171223326

- Difficulty date: December 23, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 47,799 hours, 27,993 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DID NOT PRESSURIZE.  RETURNED TO DEPARTURE AND LANDED WITOUT FURTHER INCIDENT.  FOUND GUIDE ARM OUT OF ADJUSTMENT. ADJUSTED THE GUIDE ARM. OPS CHECKED GOOD.
